Economics at your fingertips  

An exact discrete analog of an open linear non-stationary first-order continuous-time system with mixed sample

Temisan Agbeyegbe ()

Journal of Econometrics, 1988, vol. 39, issue 3, 237-250

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2022-07-28
Handle: RePEc:eee:econom:v:39:y:1988:i:3:p:237-250